Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 171697, 11 pages
http://dx.doi.org/10.1155/2011/171697
Research Article

Identifying a Global Optimizer with Filled Function for Nonlinear Integer Programming

1Department of Mathematics, Shanghai Second Polytechnic University, Shanghai 201209, China
2Department of Mathematics, Henan University of Science and Technology, Luoyang 471003, China
3Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 27 March 2011; Revised 10 July 2011; Accepted 15 July 2011

Academic Editor: Rigoberto Medina

Copyright © 2011 Wei-Xiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Mohan and H. T. Nguyen, “A controlled random search technique incorporating the simulated annealing concept for solving integer and mixed integer global optimization problems,” Computational Optimization and Applications, vol. 14, no. 1, pp. 103–132, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. O. K. Gupta and A. Ravindran, “Branch and bound experiments in convex nonlinear integer programming,” Management Science, vol. 31, no. 12, pp. 1533–1546, 1985. View at Google Scholar · View at Zentralblatt MATH
  3. F. Körner, “A new branching rule for the branch and bound algorithm for solving nonlinear integer programming problems,” BIT Numerical Mathematics, vol. 28, no. 3, pp. 701–708, 1988. View at Publisher · View at Google Scholar
  4. D. Li and D. J. White, “pth power Lagrangian method for integer programming,” Annals of Operations Research, vol. 98, pp. 151–170, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. W. Cooper and K. Farhangian, “Nonlinear integer programming for various forms of constraints,” Naval Research Logistics Quarterly, vol. 29, no. 4, pp. 585–592, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C.-K. Ng, L.-S. Zhang, D. Li, and W.-W. Tian, “Discrete filled function method for discrete global optimization,” Computational Optimization and Applications, vol. 31, no. 1, pp. 87–115, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C.-K. Ng, D. Li, and L.-S. Zhang, “Discrete global descent method for discrete global optimization and nonlinear integer programming,” Journal of Global Optimization, vol. 37, no. 3, pp. 357–379, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. P. Ge and Y. F. Qin, “A class of filled functions for finding global minimizers of a function of several variables,” Journal of Optimization Theory and Applications, vol. 54, no. 2, pp. 241–252, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W. X. Zhu, “A filled function method for integer programming,” Acta Mathematicae Applicatae Sinica, vol. 23, no. 4, pp. 481–487, 2000 (Chinese). View at Google Scholar · View at Zentralblatt MATH
  10. Y.-L. Shang and L.-S. Zhang, “A filled function method for finding a global minimizer on global integer optimization,” Journal of Computational and Applied Mathematics, vol. 181, no. 1, pp. 200–210, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M.-M. Li, Y.-L. Shang, and L.-S. Zhang, “A new filled function method for integer programming,” Journal of Computational Mathematics, vol. 24, no. 1, pp. 25–32, 2006. View at Google Scholar · View at Zentralblatt MATH